# SDR DALA2022111407329

- Difficulty date: November 13, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CORROSION SHEAR PLATE LOCATED BTW FR69 TO FR70 LEVEL STR 23L AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE LOCATED BTW FR69 TO FR70 LEVEL STR 23L AT AFT GALLEY AREA PER A319 SRM 51-42-11. (2494896)
